Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Exponentiation of certain quadratic inequalities for Schlicht functions


Author: Carl H. Fitzgerald
Journal: Bull. Amer. Math. Soc. 78 (1972), 209-210
MSC (1970): Primary 30A36; Secondary 30A34
DOI: https://doi.org/10.1090/S0002-9904-1972-12919-7
MathSciNet review: 0306475
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, Sur lesfonctions univalentes, C. R. Acad. Sci. Paris 192 (1931), 1148-1150.
  • 2. G. M. Goluzin, Geometric theory of functions of a complex variable, GITTL, Moscow, 1952; English transl., Transl. Math. Monographs, vol. 26, Amer. Math. Soc. Providence, R.I., 1969. MR 15, 112; MR 40 #308. MR 247039
  • 3. W. K. Hayman, The asymptotic behavior of p-valent functions, Proc. London Math. Soc. (3) 5 (1955), 257-284. MR 17, 142. MR 71536
  • 4. Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, https://doi.org/10.1007/BF01448091
  • 5. I. M. Milin, Estimation of coefficients of univalent functions, Dokl. Akad. Nauk SSSR 160 (1965), 769-771 = Soviet Math. Dokl. 6 (1965), 196-198. MR 30 # 3206. MR 172991
  • 6. W. W. Rogosinski, Über positive harmonische Sinusentwicklungen, Jber. Deutsch. Math. Verein. 40 (1931), 33-35.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A36, 30A34

Retrieve articles in all journals with MSC (1970): 30A36, 30A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12919-7

American Mathematical Society